Alert archive / Illinois / Special Weather Statements in 2021
Special Weather Statement, NWS Lincoln, IL
NWS Lincoln, IL issued this special weather statement at Aug 26, 2021, 12:05 PM CDT for Douglas County, Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2021, 12:05 PM CDT (17:05 UTC)
- Expired
- Aug 26, 2021, 12:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Lincoln, IL
- Hail
- 0.25 in
- Wind
- 40
County Douglas County, IL
The radar
The Lincoln radar (KILX), 121 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1067 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
914
WWUS83 KILX 261705
SPSILX
Special Weather Statement
National Weather Service Lincoln IL
1205 PM CDT Thu Aug 26 2021
ILZ045-046-055-057-261745-
Douglas-Vermilion-Champaign-Edgar-
1205 PM CDT Thu Aug 26 2021
...Strong thunderstorms will impact portions of northwestern Edgar,
southern Vermilion, southeastern Champaign and northern Douglas
Counties through 1245 PM CDT...
At 1204 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fairmount to near Tuscola. Movement was
northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Homer, Fairmount, Fithian and Muncie around 1210 PM CDT.
Other locations in the path of these storms include Oakwood, Catlin,
Danville, Tilton and Broadlands.
This includes the following highways...
Interstate 57 between mile markers 209 and 217.
Interstate 74 between mile markers 212 and 215.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4011 8759 3973 8814 3978 8841 4012 8792
TIME...MOT...LOC 1704Z 237DEG 12KT 4004 8782 3980 8824
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$
NMBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this special weather statement went out at Aug 26, 10:16 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Aug 26, 10:16 AM CDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1016 AM CDT Thu Aug 26 2021 .SYNOPSIS... Issued at 1016 AM CDT Thu Aug 26 2021 Heat and humidity will continue for a couple more days, occasionally interrupted by showers and thunderstorms. Afternoon heat index values will generally range from 100 to 105 degrees across the area, both today and on Friday. && .UPDATE... Issued at 1016 AM CDT Thu Aug 26 2021 Another challenging forecast day with a wide range of solutions amongst the high-res models. There does seem to be a bit more agreement with convective development along a Vandalia to Danville line this afternoon, along an old outflow boundary. There is also concerns with an MCS currently rolling across Iowa. The newest NAM Nest model suggests a steep southward dive that doesn't appear to be materializing yet, though there are some indications of a bit more of a southeast turn. A separate MCS current over northeast South Dakota could be a player later this evening as well. Forecast updates were centered on increasing rain chances across the southeast half of the forecast area this afternoon, and the northern portions late afternoon and evening. Regarding the heat advisory, there are some concerns that areas along and north of I-74 may not reach the duration criteria of 100+ degrees over 4 days, as dew points are a few degrees cooler than they have been as of late. Arrival of the MCS and associated cloud cover would further lower the odds. Will monitor this for another hour or two, but some adjustments may need to be made. && .SHORT TERM...(Today and tonight) ISSUED AT 325 AM CDT Thu Aug 26 2021 A weak shortwave trof was sliding through northeast Illinois, into northern Indiana during the early morning. This brought showers and storms to much of central Illinois Wednesday night, lingering some isolated storms early this morning just east of the I-55 corridor. These are anticipated to slowly move east, with the best locations for precipitation being south of I-72 from Taylorville through Charleston. High pressure in the upper level remains dominate to the zonal flow pattern that has plagued the Midwest throughout this week. This will continue to usher light southerly winds into the region, helping to keep the very hot and humid conditions in place. The Heat Advisory was expanded to cover the entire CWA today, as heat index values this afternoon are forecast to peak above 100 degrees. This will continue the lengthy stretch of dangerous conditions, but also looking at the possibility of this trend holding in place through the end of this week. With the zonal flow, and hot/humid conditions, any weak disturbance sliding across the region today will provide enough instability to develop showers and storms. This will trend down heading into the overnight, however mild temperatures will limit the ability to cool down tonight. && .LONG TERM...(Friday through Wednesday) ISSUED AT 325 AM CDT Thu Aug 26 2021 High pressure ridges into the region Friday, into this weekend, continuing the hot and humid conditions through the end of this week. Currently, the Heat Advisory ends tonight, however it appears this will need to be extended through Friday, just not enough confidence yet for tomorrow's forecast highs. The continuation of daily shower and storm chances is limited Friday and Saturday, as it looks the best chances will be eastern Illinois. Finally the break we have been waiting for comes at the end of the weekend into next week. A frontal system will work through the region Sunday, with a tropical system lifting north from the Gulf heading into the start of next week. This brings the best chance for wet weather to the Midwest, and with frontal passage, relief from the hot and humid conditions. Current model analysis tracks the tropical system through the Ohio River Valley, bringing the possibility of rainfall towards the I-70 corridor Tuesday. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 541 AM CDT Thu Aug 26 2021 Isolated storms continue to push through east central IL early this morning, expecting these to remain out of local TAF sites. Otherwise a clear start to the day, with light winds from the ese less than 5kts. Added a couple TEMPOs at PIA and SPI, due to the patchy fog in some locations. Winds increase from the south again late this morning, with the return of diurnal cu fields. Possible storm development again this afternoon, however isolated in nature so left out of TAF forecast. && .ILX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM CDT this evening for ILZ027>031-036>038- 040>057-061>063-066>068-071>073. && UPDATE...Geelhart SYNOPSIS...Geelhart SHORT TERM...Baker LONG TERM...Baker AVIATION...Baker
Hazardous weather outlook, Aug 26, 11:33 AM CDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1133 AM CDT Thu Aug 26 2021 ILZ052-054>057-061>063-066>068-071>073-271645- Christian-Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar- Effingham-Jasper-Lawrence-Moultrie-Richland-Shelby- 1133 AM CDT Thu Aug 26 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Heat index values up to 105 are expected this afternoon and evening. Isolated to scattered thunderstorms are possible today. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Hot and humid conditions are expected again Friday and Saturday afternoon with heat index values peaking between 100 and 105. Isolated to scattered storms are possible at times through early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ027>031-036>038-040>051-053-271645- Cass-Champaign-De Witt-Fulton-Knox-Logan-Macon-Marshall-Mason- McLean-Menard-Morgan-Peoria-Piatt-Sangamon-Schuyler-Scott-Stark- Tazewell-Vermilion-Woodford- 1133 AM CDT Thu Aug 26 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Heat index values between 100 and 105 are expected this afternoon and evening. Scattered strong to severe storms are possible tonight. Damaging wind gusts, locally heavy rainfall, and isolated large hail are the primary threats. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Hot and humid conditions are expected again Friday and Saturday afternoon with heat index values peaking between 100 and 105. Isolated to scattered storms are possible at times through early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. NMB
In the hours before
Local storm report, Aug 26, 9:21 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
921 AM CDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.68W
08/26/2021 M1.25 INCH SANGAMON IL COCORAHS
24 HOUR RAINFALL
&&
07Local storm report, Aug 26, 10:31 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1031 AM CDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 3 NNW DANVILLE 40.18N 87.64W
08/26/2021 M1.04 INCH VERMILION IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 2 N HAVANA 40.33N 90.06W
08/26/2021 M1.05 INCH FULTON IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 2 ENE LINCOLN 40.16N 89.33W
08/26/2021 M1.06 INCH LOGAN IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 3 W EDINBURG 39.66N 89.45W
08/26/2021 M1.09 INCH CHRISTIAN IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 4 SSE PEKIN 40.51N 89.60W
08/26/2021 M1.23 INCH TAZEWELL IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 2 E CHATHAM 39.67N 89.66W
08/26/2021 M1.23 INCH SANGAMON IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 1 SSW GERMANTOWN HILLS 40.76N 89.48W
08/26/2021 M1.25 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 3 S DUNLAP 40.82N 89.68W
08/26/2021 M1.30 INCH PEORIA IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 1 S MORTON 40.60N 89.47W
08/26/2021 M1.31 INCH TAZEWELL IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 6 W METAMORA 40.79N 89.48W
08/26/2021 M1.45 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 6 N MANITO 40.51N 89.78W
08/26/2021 M1.47 INCH TAZEWELL IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 1 E ELMWOOD 40.78N 89.95W
08/26/2021 M1.66 INCH PEORIA IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 3 SSE CLINTON 40.11N 88.94W
08/26/2021 M1.74 INCH DE WITT IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 7 SSE SPRINGFIELD 39.71N 89.59W
08/26/2021 M2.13 INCH SANGAMON IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 1 NNW DANVILLE 40.16N 87.63W
08/26/2021 M2.64 INCH VERMILION IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 1 NW DANVILLE 40.15N 87.63W
08/26/2021 M2.61 INCH VERMILION IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 2 NNW DANVILLE 40.17N 87.63W
08/26/2021 M2.10 INCH VERMILION IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 1 NNE BETHANY 39.66N 88.73W
08/26/2021 M3.05 INCH MOULTRIE IL COCORAHS
24 HOUR TOTAL
&&
07Local storm report, Aug 26, 10:38 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1038 AM CDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN LANE 40.13N 88.85W
08/26/2021 M2.79 INCH DE WITT IL MESONET
RAINFALL IN 2 HOURS FROM 730 TO 930 PM WEDNESDAY AND
INTENSE LIGHTNING.
0700 AM HEAVY RAIN 6 N MANITO 40.51N 89.78W
08/26/2021 M1.47 INCH TAZEWELL IL MESONET
24 HOUR TOTAL
&&
07Local storm report, Aug 26, 10:57 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 AM CDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN SPRINGFIELD 39.80N 89.64W
08/26/2021 M1.94 INCH SANGAMON IL MESONET
24 HOUR TOTAL ON LAKE SHORE DRIVE IN SPRINGFIELD
&&
07Local storm report, Aug 26, 11:06 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1106 AM CDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN ALTONA 41.12N 90.16W
08/26/2021 M1.64 INCH KNOX IL CO-OP OBSERVER
RAINFALL LATE WEDNESDAY AFTERNOON AND EVENING
0700 AM HEAVY RAIN 6 N MANITO 40.51N 89.78W
08/26/2021 M1.47 INCH TAZEWELL IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN PANA 39.39N 89.08W
08/26/2021 M1.15 INCH CHRISTIAN IL CO-OP OBSERVER
RAINFALL WEDNESDAY AFTERNOON AND EVENING
0700 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
08/26/2021 M1.15 INCH PEORIA IL CO-OP OBSERVER
0700 AM HEAVY RAIN YATES CITY 40.78N 90.01W
08/26/2021 M2.27 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
08/26/2021 M1.12 INCH MOULTRIE IL CO-OP OBSERVER
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
08/26/2021 M1.32 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM HEAVY RAIN GERMANTOWN HILLS 40.77N 89.47W
08/26/2021 M1.25 INCH WOODFORD IL CO-OP OBSERVER
0800 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.68W
08/26/2021 M1.25 INCH SANGAMON IL COCORAHS
24 HOUR RAINFALL
0800 AM HEAVY RAIN SPRINGFIELD 39.80N 89.64W
08/26/2021 M1.94 INCH SANGAMON IL MESONET
24 HOUR TOTAL ON LAKE SHORE DRIVE IN SPRINGFIELD
1000 AM HEAVY RAIN 1 SSW GERMANTOWN HILLS 40.76N 89.48W
08/26/2021 M1.25 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 6 N MANITO 40.51N 89.78W
08/26/2021 M1.47 INCH TAZEWELL IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 6 W METAMORA 40.79N 89.48W
08/26/2021 M1.45 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 1 S MORTON 40.60N 89.47W
08/26/2021 M1.31 INCH TAZEWELL IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 3 S DUNLAP 40.82N 89.68W
08/26/2021 M1.30 INCH PEORIA IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 1 E ELMWOOD 40.78N 89.95W
08/26/2021 M1.66 INCH PEORIA IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 2 E CHATHAM 39.67N 89.66W
08/26/2021 M1.23 INCH SANGAMON IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 4 SSE PEKIN 40.51N 89.60W
08/26/2021 M1.23 INCH TAZEWELL IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 3 W EDINBURG 39.66N 89.45W
08/26/2021 M1.09 INCH CHRISTIAN IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 2 ENE LINCOLN 40.16N 89.33W
08/26/2021 M1.06 INCH LOGAN IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 2 N HAVANA 40.33N 90.06W
08/26/2021 M1.05 INCH FULTON IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 3 NNW DANVILLE 40.18N 87.64W
08/26/2021 M1.04 INCH VERMILION IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN LANE 40.13N 88.85W
08/26/2021 M2.79 INCH DE WITT IL MESONET
RAINFALL IN 2 HOURS FROM 730 TO 930 PM WEDNESDAY AND
INTENSE LIGHTNING.
1000 AM HEAVY RAIN 7 SSE SPRINGFIELD 39.71N 89.59W
08/26/2021 M2.13 INCH SANGAMON IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 1 NNW DANVILLE 40.16N 87.63W
08/26/2021 M2.64 INCH VERMILION IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 1 NW DANVILLE 40.15N 87.63W
08/26/2021 M2.61 INCH VERMILION IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 2 NNW DANVILLE 40.17N 87.63W
08/26/2021 M2.10 INCH VERMILION IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 1 NNE BETHANY 39.66N 88.73W
08/26/2021 M3.05 INCH MOULTRIE IL COCORAHS
24 HOUR TOTAL
1000 AM HEAVY RAIN 3 SSE CLINTON 40.11N 88.94W
08/26/2021 M1.74 INCH DE WITT IL COCORAHS
24 HOUR TOTAL
&&
07Special weather statement, Aug 26, 12:05 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1205 PM CDT Thu Aug 26 2021
ILZ045-046-055-057-261745-
Douglas-Vermilion-Champaign-Edgar-
1205 PM CDT Thu Aug 26 2021
...Strong thunderstorms will impact portions of northwestern Edgar,
southern Vermilion, southeastern Champaign and northern Douglas
Counties through 1245 PM CDT...
At 1204 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fairmount to near Tuscola. Movement was
northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Homer, Fairmount, Fithian and Muncie around 1210 PM CDT.
Other locations in the path of these storms include Oakwood, Catlin,
Danville, Tilton and Broadlands.
This includes the following highways...
Interstate 57 between mile markers 209 and 217.
Interstate 74 between mile markers 212 and 215.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4011 8759 3973 8814 3978 8841 4012 8792
TIME...MOT...LOC 1704Z 237DEG 12KT 4004 8782 3980 8824
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
NMBThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 2:11 AM CDT | Special Weather Statement | ILX | Sangamon | 19 min |
| Aug 26, 3:45 AM CDT | Special Weather Statement | ILX | Christian | 15 min |
| Aug 26, 12:58 PM CDT | Special Weather Statement | ILX | Coles | 47 min |
| Aug 26, 2:20 PM CDT | Flash Flood Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 3 hr |
| Aug 26, 2:26 PM CDT | Special Weather Statement | ILX | Douglas, Macon, Moultrie, Piatt | 34 min |
| Aug 26, 2:56 PM CDT | Flash Flood Warning | ILX | Champaign, Douglas, Moultrie, Piatt | 3 hr |
| Aug 26, 3:05 PM CDT | Special Weather Statement | ILX | Moultrie | 40 min |
| Aug 26, 3:11 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Moultrie, Shelby | 34 min |
| Aug 26, 3:27 PM CDT | Special Weather Statement | ILX | Shelby | 48 min |
| Aug 26, 3:36 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 24 min |
| Aug 26, 3:57 PM CDT | Special Weather Statement | ILX | Shelby | 48 min |
| Aug 26, 4:33 PM CDT | Special Weather Statement | ILX | Morgan | 42 min |
| Aug 26, 5:42 PM CDT | Special Weather Statement | ILX | Scott | 48 min |
| Aug 26, 6:03 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 27 min |
Nearby
Special Weather Statements in Illinois, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.